# SDR C2XA09SH225

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 21,817 hours, 16,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523047401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT CARGO FRAME 61 CORRODED (LEVEL 2 LOCAL) AT 15R BEHIND CARBON BEAM.  MAINTENANCE PERFORMED REPAIR IAW IC2009-145/05601.  THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
